Thermodynamic approach to the structural stability of process plants

Hangos, Katalin and Alonso, AA and Perkins, JD and Ydstie, BE (1999) Thermodynamic approach to the structural stability of process plants. AICHE JOURNAL, 45 (4). pp. 802-816.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/1957

Update Item Update Item